# SDR N3B2009F00000

- Difficulty date: May 28, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N520NE
- Make and model: Cessna 402C
- Aircraft serial: 402C1014
- Engine: Cont TSIO520VB
- System (JASC): 2430 · DC Generating System
- Part: Hub
- Part number: 646655A1
- Condition: Failed
- Location: Alternator Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ALTERNATOR DRIVE HUB FAILED.  FAILURE CAUSED DAMAGE TO IDLER GEAR AFIXED TO CRANKSHAFT THAT DRIVES ALTERNATOR.  (K)
